# SDR R61A2021031000225

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17086150001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON REAR FUSELAGE FLOOR STRUCTURE STIFFENER AT FR89-90. FLOOR STRUCTURE SUPPORT STIFFENER AT FR89-90 FOUND CORRODED WAS REMOVED AND REPLACED IAW EMB 170 SRM 51-41-01. A/C REMAINS IN CHECK.
